Proceedings of the Japan Academy, Series A, Mathematical Sciences

On the pro-$p$ Gottlieb theorem

Hiroaki Nakamura

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 68, Number 9 (1992), 279-282.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Nakamura, Hiroaki. On the pro-$p$ Gottlieb theorem. Proc. Japan Acad. Ser. A Math. Sci. 68 (1992), no. 9, 279--282. doi:10.3792/pjaa.68.279.

Export citation


  • [1] A. Brumer: Pseudocompact algebras, profinite groups and class formations. J. of Algerba, 4, 442-470 (1966).
  • [2] D. H. Gottlieb: A certain subgroup of the fundamental group. Amer. J. Math., 87, 840-856 (1965).
  • [3] K. W. Gruenberg: Cohomological topics in group theory. Lect Notes in Math., vol.143, Springer-Verlag (1970).
  • [4] H. Nakamura: Centralizers of Galois representations in pro-/ pure sphere braid groups. Proc. Japan Acad., 67A, 208-210 (1991).
  • [5] H. Nakamura: Galois rigidity of pure sphere braid groups and profinite calculus (to appear).
  • [6] J. Stallings: Centerless groups--An algebraic formulation of Gottlieb's theorem. Topology, 4, 129-134 (1965).
  • [7] M. Yamagishi: On the center of Galois groups of maximal pro-p extensions of algebraic number fields with restricted ramification (to appear in J. Reine Angew. Math.).